# SDR YENA20090522050

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 11,973 hours, 4,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A11092
- Condition: Failed
- Location: L2 Door
- Part time: 11,973 hours, 4,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT TASK CARD A320-25-62-00-720-001, DOOR ESCAPE SLIDE OPERATIONAL CHECK OF L2 DOOR SLIDE.  SLIDE FAILED TO DEPLOY PROPERLY.  FURTHER INSPECTION REVEALED SLIDE FORWARD RELIEF VALVE CAUGHT ON SLIDE PACK COVER.  REMOVED AND REPLACED L2 EMERGENCY SLIDE PER TASK CARD A320-25-62-44-400-007 AND SERVICED DOOR ASSIST BOTTLE AS PER TASK CARD A320-52-10-00-610-001.
